# SDR DALA2017091106823

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON CENTER WING UPPER SKIN PLATE BTW Y=660 AND Y=756, BTW X=22 AND X=26, ALSO ON Y=750 BTW X=22 AND X=44. CORROSION LEVEL 2. CENTER WING UPPER SKIN PLATE WAS REPAIRED (AS-IS CONDITION) PER ER/A 560894-14 REV ORIGINAL AND ETI-17-17-151 REV 1 AND AREA WITHIN LIMITS WAS ATTENDED WITH NRC 577.
